# SDR C2XA05IA055

- Difficulty date: April 18, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- Aircraft time: 15,311 hours, 13,596 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: MS3476L1412S
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2638, THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHT ABOVE THE FA SEAT WAS INOPERATIVE.  MAINTENANCE CLEANED THE ELECTRICAL CONNECTORS, OPERATIONALLY CHECKED THE EMERGENCY LIGHTS WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
